# SDR 95ZZZM484

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N123UE
- Make and model: Beech 1900C
- Aircraft serial: UC123
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Engine
- Part time: 13,966 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GRI - THE CREW ELECTED AN AIR TURNBACK AFTER NOTING THAT THE LEFT OIL PRESSURE GAUGE FLUCTUATED BETWEEN 60-90 PSI IN CRUISE.  AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  MAINTENANCE SOLDERED BROKEN WIRES ON A CANNON PLUG AT THE PRESSURE TRANSDUCER.  SYSTEM WAS OPS CHECKED SATISFACTORILY.
